Advanced search
Start date
Betweenand

Moufang Loops and related algebras

Grant number: 18/11292-6
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: September 01, 2018 - August 31, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Henrique Guzzo Junior
Grantee:Henrique Guzzo Junior
Visiting researcher: Marina Rasskazova
Visiting researcher institution: Omsk State Technical University (OmSTU), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM

Abstract

In this period we will work on: 1) Commutative Moufang loops and alternative algebras. 2) Super Binary-Lie algebras. 3) Malcev algebras and its alternative envelops. 4) Moufang theorem and its generalization. 5) Groups of automorphisms of automorphic commutative loops. 6) Groups of automorphisms of free metabilian algebras from the varietyJ(x; y; zt) = 0:7) Simple Lie algebras over an eld of characteristic two. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (9)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GRISHKOV, ALEXANDER; RASSKAZOVA, MARINA; SABININA, LIUDMILA; SALIM, MOHAMED. On Malcev algebras nilpotent by Lie center and corresponding analytic Moufang loops. Journal of Algebra, v. 575, p. 67-77, . (19/24418-0, 18/23690-6, 18/11292-6)
GRISHKOV, ALEXANDER; GUZZO, HENRIQUE; RASSKAZOVA, MARINA; ZUSMANOVICH, PASHA. On simple 15-dimensional Lie algebras in characteristic 2. Journal of Algebra, v. 593, p. 24-pg., . (18/11292-6, 18/23690-6)
GRISHKOV, A. N.; RASSKAZOVA, M. N.; SABININA, L. L.. An Isotopically Invariant Property of Automorphic Moufang Loops. Algebra and Logic, v. 58, n. 4, p. 306-312, . (15/07245-4, 18/11292-6)
GARZA, OSCAR GUAJARDO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Levi and Malcev Theorems for Finite-Dimensional Algebras from the Variety Defined by the Identities x2 = J( x,y, zu) =0. ALGEBRA COLLOQUIUM, v. 28, n. 1, p. 87-90, . (15/07245-4, 18/11292-6)
CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, . (15/07245-4, 18/11292-6)
GARZA, OSCAR GUAJARDO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. Levi and Malcev Theorems for Finite-Dimensional Algebras from the Variety Defined by the Identities x2 = J( x,y, zu) =0. ALGEBRA COLLOQUIUM, v. 28, n. 1, p. 4-pg., . (15/07245-4, 18/11292-6)
CARRILLO-CATALAN, RAMIRO; RASSKAZOVA, MARINA; SABININA, LIUDMILA. The Moufang theorem for all analytic loops from a non-Moufang variety of loops. COMMUNICATIONS IN ALGEBRA, v. 48, n. 2, p. 6-pg., . (15/07245-4, 18/11292-6)
GRISHKOV, A. N.; SHESTAKOV, I. P.; RASSKAZOVA, M. N.. New Examples of Binary Lie Superalgebras and Algebras. Algebra and Logic, v. 60, n. 6, p. 9-pg., . (18/23690-6, 18/11292-6)
RASSKAZOVA, MARINA. Non-Moufang variety of Steiner loops satisfying Moufang's theorem. COMMUNICATIONS IN ALGEBRA, v. 49, n. 5, . (18/11292-6)

Please report errors in scientific publications list using this form.